Relative entropy in diffusive relaxation

Lattanzio, Corrado and Tzavaras, Athanasios E. (2013) Relative entropy in diffusive relaxation. SIAM Journal on Mathematical Analysis, 45 (3). pp. 1563-1584.

This is the latest version of this item.

[img] Text
acmac-0306.pdf

Download (505Kb)
Official URL: http://dx.doi.org/10.1137/120891307

Abstract

We establish convergence in the diffusive limit from entropy weak solutions of the equations of compressible gas dynamics with friction to the porous media equation away from vacuum. The result is based on a Lyapunov type of functional provided by a calculation of the relative entropy. The relative entropy method is also employed to establish convergence from entropic weak solutions of viscoelasticity with memory to the system of viscoelasticity of the rate-type.

Item Type: Article
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics > Department of Applied Mathematics
Depositing User: Athanasios Tzavaras
Date Deposited: 15 Apr 2014 13:15
Last Modified: 06 May 2017 03:40
URI: http://preprints.acmac.uoc.gr/id/eprint/306

Available Versions of this Item

Actions (login required)

View Item View Item